Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Have diarrhea taking tylenol, advil for sinus infection. Blood test showed high liver enzymes. Take crestor for cholesterol

I was on strong antibiotics for a sinus infection, tylenol, advil and experienced severe diarrhea. I am also on Crestor for high cholesterol. I recently had blood work done during a routine exam and my doctor said my liver enzymes are very high and I still have diarrhea (the sinus infection was 3 weeks ago). I am going to repeat my blood work tomorrow, but is it normal to still have the diarrhea? My ENT said it's probably from the antibiotics and statin. What do you think?
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
,   ,   ,  
Medical Topics
General & Family Physician 's  Response

You do get diarrhea when in strong antibiotics. However, it should stop within a week of you stopping the course of the medicine.

Elevated liver enzymes are a common side effect seen with use of statins. Your doctor is right on this. I agree to him/her.

You still have diarrhea. While you go in for a blood work tomorrow, also get a stool routine done to check for active intestinal infection.

You probably have to reduce the dose of statins or switch to better drugs. Discuss with your doctor regarding these issues.

Get well soon.
Answered: Thu, 27 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor